Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 82, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2009, 8:27 AM CDT for Bullock County, Macon County, Montgomery County, Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2009, 8:27 AM CDT (13:27 UTC)
- Expired
- Mar 31, 2009, 9:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Macon County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:47 AM CDT | HAIL 0.25 | 2 Se Sprague, AL | PEA SIZE HAIL IN RAMER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 311327
SVRBMX
ALC011-087-101-311400-
/O.NEW.KBMX.SV.W.0082.090331T1327Z-090331T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 AM CDT TUE MAR 31 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MEADVILLE...
NORTHWESTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
SOUTHWESTERN MACON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 900 AM CDT
* AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR MEADVILLE...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF PINE LEVEL BY 835 AM CDT...
6 MILES NORTHWEST OF SHOPTON BY 850 AM CDT...
6 MILES SOUTHWEST OF HARDAWAY AND 8 MILES NORTHWEST OF FRANKLIN
FIELD BY 900 AM CDT...
LAT...LON 3219 8630 3240 8584 3208 8570 3208 8590
3207 8596 3207 8599 3206 8602 3202 8622
TIME...MOT...LOC 1328Z 247DEG 22KT 3215 8614
$$2 follow-up statements
000
WWUS54 KBMX 311345
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 AM CDT TUE MAR 31 2009
ALC011-087-101-311400-
/O.CON.KBMX.SV.W.0082.000000T0000Z-090331T1400Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-
845 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHWESTERN MACON...EAST CENTRAL MONTGOMERY AND NORTHWESTERN
BULLOCK COUNTIES...
AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MITCHELL...OR 12 MILES NORTHEAST OF
MEADVILLE...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MITCHELL BY 855 AM CDT...
HARDAWAY AND 6 MILES SOUTH OF CROSS KEYS BY 900 AM CDT...
LAT...LON 3215 8591 3218 8605 3228 8606 3240 8584
3219 8575
TIME...MOT...LOC 1345Z 245DEG 26KT 3221 8600
$$000
WWUS54 KBMX 311348
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 AM CDT TUE MAR 31 2009
ALC011-087-101-311400-
/O.CON.KBMX.SV.W.0082.000000T0000Z-090331T1400Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-
848 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHWESTERN MACON...EAST CENTRAL MONTGOMERY AND NORTHWESTERN
BULLOCK COUNTIES...
AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MITCHELL...OR 14 MILES NORTHEAST OF
MEADVILLE...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MITCHELL BY 855 AM CDT...
HARDAWAY AND 6 MILES SOUTH OF CROSS KEYS BY 900 AM CDT...
LAT...LON 3218 8581 3215 8591 3219 8602 3229 8602
3240 8584 3219 8575
TIME...MOT...LOC 1348Z 245DEG 26KT 3222 8597
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:20 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 31, 6:20 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 620 AM CDT TUE MAR 31 2009 .UPDATE...FOR 12Z AVIATION. && .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. COLD FRONT WILL APPROACH FROM THE WEST TODAY AND THEN MOVES INTO AND ACROSS THE AREA LATER TONIGHT...SHIFTING TO OUR EAST BY WEDNESDAY. ISOLATED SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA AND EXPECT AREAL COVERAGE TO INCREASE AS WE MOVE THROUGH THE DAY. A FEW STRONG STORMS POSSIBLE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR AND A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR...AS WE COULD SEE A SQUALL LINE TYPE FEATURE DEVELOP TO OUR SOUTHWEST AND THEN MOVE INTO THE SOUTHERN PORTION OF THE AREA. FOR TODAY WILL FORECAST LIKELY POPS...AND THEN MAINLY WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS LATER TONIGHT. BULK OF THE RAIN WILL BE TO OUR EAST EARLY ON WEDNESDAY WITH DRIER AIR OVERSPREADING THE AREA WEDNESDAY AND WEDNESDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM THIS SYSTEM WILL BE ONE HALF TO ONE INCH WITH THE HEAVIEST AMOUNTS ACROSS THE SOUTH. HIGHS TODAY IN THE 60S...LOWS TONIGHT 45 TO 55...HIGHS ON WEDNESDAY UPPER 60S TO LOWER 70S. .LONG TERM...THURSDAY THROUGH MONDAY. ACTIVE WEATHER PERIOD RETURNS THURSDAY AND THURSDAY NIGHT AS A MUCH STRONGER STORM SYSTEM (COLD FRONT) MOVES INTO AND ACROSS THE AREA. MODELS DEPICTING A VERY WARM...MOIST AND UNSTABLE AIR MASS DEVELOPING AND WITH SOME ADDED UPPER SUPPORT...SEVERE STORMS ALONG WITH ISOLATED TORNADOES WILL BE POSSIBLE. THIS SYSTEM WILL NEED TO BE WATCHED CLOSELY AS AFTERNOON HIGH TEMPERATURES POSSIBLY REACHING 80 DEGREES IN SOME AREAS AND DEWPOINTS NEAR 70 DEGREES... COUPLED WITH A STRONG LOW LEVEL JET PROVIDE A FAVORABLE ENVIRONMENT FOR SEVERE STORMS. OVERALL WE WILL SEE NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WITH THE HIGHEST POPS ACROSS THE WEST ON THURSDAY AND ACROSS THE EAST ON THURSDAY NIGHT. FRIDAY THROUGH SATURDAY...MUCH QUIETER AND DRIER PERIOD EXPECTED AS WEAK HIGH PRESSURE BUILDS INTO AND ACROSS THE AREA. SUNDAY AND MONDAY...ANOTHER COLD FRONT MOVES INTO AND ACROSS THE AREA ON SUNDAY AND SHIFTS TO THE EAST ON MONDAY. A FEW STRONG STORMS WILL BE POSSIBLE WITH THIS SYSTEM ON SUNDAY AND WE WILL FINE TUNE AS WE MOVE THROUGH THE WEEK. OVERALL...A VERY ACTIVE PERIOD DEVELOPING TODAY THROUGH SUNDAY. && .AVIATION...12Z TAF DISCUSSION. SHOWERS WITH A FEW THUNDERSTORMS HAVE DEVELOPED AHEAD OF TODAYS FRONTAL SYSTEM. THESE TSRA SHOULD MOVE THROUGH THE STATE BY 16Z LEAVING ALL SITES WITH THE CHANCES FOR VCSH. GRADUAL DECREASE OF FLYING CONDITIONS THROUGHOUT THE DAY AS THE FRONT APPROACHES FROM THE WEST...WITH CEILINGS LOWERING AND IFR CONDITIONS BEGINNING AROUND 17Z AT TCL AND SPREADING ACROSS THE STATE OVER THE NEXT 3-4 HOURS. FRONTAL PASSAGE IS NOT EXPECTED UNTIL AFTER 01/00Z AND WILL BE REFLECTED IN THE NEXT TAF ISSUANCE. 27 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 47 70 52 75 / 60 90 20 10 40 ANNISTON 67 51 70 52 76 / 60 90 20 10 40 BIRMINGHAM 66 50 69 53 77 / 70 90 10 10 60 TUSCALOOSA 68 49 71 53 78 / 70 80 10 10 60 CALERA 67 51 69 54 76 / 70 90 10 10 60 AUBURN 64 52 69 53 74 / 60 90 50 20 40 MONTGOMERY 68 53 70 58 78 / 70 90 40 20 40 TROY 68 55 71 58 75 / 70 90 50 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 31, 6:57 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 AM CDT TUE MAR 31 2009 ALZ011>015-017>050-011157- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 657 AM CDT TUE MAR 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AS THE FIRST OF THREE POTENT SYSTEMS MAKES ITS WAY INTO CENTRAL ALABAMA. SHOWERS AND STRONG THUNDERSTORMS WITH THE POSSIBILITY OF PEA SIZED HAIL WILL BE ONGOING THROUGHOUT THE DAY...BUT AFTER 3 PM...DURING THE HEATING OF THE DAY...SEVERE WEATHER WILL BE POSSIBLE ALONG AND SOUTH OF U.S HIGHWAY 80 AND INTERSTATE 85. THE MAIN THREATS WILL BE LARGE HAIL...WINDS OF 60 MPH OR GREATER AND HEAVY RAINFALL. THIS SEVERE WEATHER THREAT SHOULD SUBSIDE AFTER 9 PM TONIGHT. RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTH AND WEST CENTRAL ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVERS WILL REMAIN IN FLOOD THROUGH AT LEAST WEDNESDAY EVENING FOR SEVERAL COUNTIES IN SOUTH AND WEST CENTRAL ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY AFTERNOON... LASTING INTO THE OVERNIGHT HOURS. THE THREATS ARE ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. A FEW STRONG STORMS ARE POSSIBLE ON SUNDAY AFTERNOON...LASTING INTO THE OVERNIGHT HOURS. THE MAIN THREAT IS SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY ON THURSDAY. 27
In the hours before
Special weather statement, Mar 31, 6:56 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 656 AM CDT TUE MAR 31 2009 ALZ033-040>042-311245- AUTAUGA-DALLAS-LOWNDES-PERRY- 656 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...DALLAS...LOWNDES AND PERRY COUNTIES UNTIL 745 AM CDT... AT 652 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A CLUSTER OF THUNDERSTORMS OVER EASTERN DALLAS AND EASTERN PERRY COUNTIES MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... OLD CAHABA PARK. EDMUND PETTUS BRIDGE. TYLER. GARDNER ISLAND. BURNSVILLE. MULBERRY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Mar 31, 7:04 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 704 AM CDT TUE MAR 31 2009 ALZ025-311230- SHELBY- 704 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR SHELBY COUNTY UNTIL 730 AM CDT... AT 702 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR PELHAM...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PELHAM. OAK MOUNTAIN STATE PARK. HIGHLAND LAKES. MOUNT LAUREL. STERRETT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Mar 31, 7:09 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 709 AM CDT TUE MAR 31 2009 ALZ036-043-311300- COOSA-ELMORE- 709 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR COOSA AND ELMORE COUNTIES UNTIL 800 AM CDT... AT 706 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WELONA...OR 12 MILES SOUTHWEST OF ROCKFORD...MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS NEAR MILLBROOK MOVING NORTHEAST. PEA SIZE HAIL...WINDS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WELONA. PENTONVILLE. ROCKFORD. HISSOP. CREWSVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Mar 31, 7:26 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 AM CDT TUE MAR 31 2009 ALZ028-311315- CLAY- 726 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR CLAY COUNTY UNTIL 815 AM CDT... AT 725 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WOODSTOCK...OR 8 MILES NORTH OF GOODWATER...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROSELLE. MILLERVILLE. SPRINGHILL. ASHLAND. LINEVILLE. BARFIELD. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Mar 31, 7:40 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 740 AM CDT TUE MAR 31 2009 ALZ041>044-311330- AUTAUGA-ELMORE-LOWNDES-MONTGOMERY- 740 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...ELMORE...LOWNDES AND MONTGOMERY COUNTIES UNTIL 830 AM CDT... AT 738 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VIDA JUNCTION TO BEECHWOOD...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF PRATTVILLE TO 6 MILES NORTH OF FORT DEPOSIT...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LOWNDESBORO. CALHOUN. MANACK. PRATTVILLE. DEATSVILLE. WOODCREST. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Mar 31, 7:44 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 744 AM CDT TUE MAR 31 2009 ALZ037-311315- TALLAPOOSA- 744 AM CDT TUE MAR 31 2009 ...SIGNIFICANT WEATHER ALERT FOR TALLAPOOSA COUNTY UNTIL 815 AM CDT... AT 742 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR KELLYTON...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ALEXANDER CITY. HACKNEYVILLE. HORSESHOE BEND. GOLDVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:43 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock, Montgomery, Pike | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.